# SDR UALA2012062203309

- Difficulty date: June 17, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 55,587 hours, 6,463 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT NEAR 15AB IS INOP.  RELAMPED UPPER DECK CEILING EMERGENCY LAMP NEAR 15AB.  CHECKS NORMAL.
